# SDR SWAA083591

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 38,802 hours, 31,823 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: BN1929
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING AILERON TAB DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
